Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had intercourse, period due, HPT nagative, mild cramps, red spotting. Could it be cancer?

In December I had a period on December 3rd. My normal cycle is to spot a few days before the 2 heavy days and then I will spot for about 2 days and its over. On December 16th I started bleeding again. Light that day then heavy for two days followed by spotting. I also had cramping on my right side. Called OB and they said due to the stress I was under it was normal sometimes for cycles to get alittle strange. January my period was late but normal cycle. Now this month started spotting (light brown) on the 7th got my period on the 10th and it stopped on the 13th. I had intercourse on the 22nd then started spotting on the 24th and I am still spotting though today. However, It is only when I wipe. And it is bright red. I called OB twice this week and they still don t seem concerned. I have an appt on March 21st. I am so worried. My last pap was March last year which was normal. I do not take birth control . Pregnancy test was negative. I am worried about Cancer . I am having mild cramping. And now my period is due this weekend. Could this be spotting before my period or something more serious. We are now going on 6 days of spotting primarly when I wipe. I have had a TSH done and it was normal
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Oncologist, Radiation 's  Response
Bleeding after intercourse should be evaluated in detail. As you are on pap screening so any sort of diagnosis can be made earlier. Do not worry at all right now. You can order another pap smear this month to look for any abnormal change. Consult your gynaecologist.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor